# SDR V0XR20100726004

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 22,476 hours, 21,061 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL PLATE AT FRAME 15, LY780.0 TO RY780.0 CORRODED OUT OF LIMITS.  REPLACED DIGITAL PLATE AT FRAME 15 FROM LY780.0 TO RY 780.0 IAW SRM 21-20-02, 51-10-02, 51-40-02, 51-40-09, AND 51-20-03.  W/C 1065.
